# SDR SIMA202108098002

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N270NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000775
- Aircraft time: 6,024 hours, 3,906 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE IN FLIGHT (FRONT LAV)-C/A-PERFORMED LAV SMOKE DETECTOR SYSTEM TEST AND CHECK ON FWD AND AFT LAV'S IAW AMM 26-14-01, SYSTEM WORKING PROPERLY, NO FAULTS FOUND, OPS CHECK GOOD.
